# SDR PCAA9700490

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Open Circuit
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY EGRESS LIGHT DOES NOT ILLUMINATE WHEN SELECTED ON.  FOUND OPEN CIRCUIT AT EMERGENCY LIGHT BATTERY PACK AT POSITION PS3.  REPAIRED CIRCUIT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
